Publications

Submitted:

  • A.L. Pinchuck, G. Jaeger, On the Isomorphy of categories of probabilistic limit spaces under t-norms, submitted to Acta Mathematica Hungarica, October, 2012.

 

Published:

  • C.C.A. Labuschagne, A.L. Pinchuck, Doob's decomposition of fuzzy submartingales via ordered  near vector spaces, Journal of nonlinear Analysis and Optimization, Volume 2, No. 1  (2011), 39--52.
  • A.L. Pinchuck, Convergence theorems for generalized random variables and martingales, Proceedings IFSA/EUSFLAT 2009, (2009), 312--316.   
  • C.C.A. Labuschagne,  A.L. Pinchuck,  Doob's decomposition of set-valued submartingales via ordered near vector spaces, Quaest. Math., 32 (2009), 247--264.
  • W. Kotze, A.L. Pinchuck, A fuzzy Hahn-Banach theorem, Proceedings 12th International Fuzzy Systems Association World Congress, IFSA 2007 Cancun, Mexico, June 2007, Proceedings, Springer Verlag (2007), 427--435.
  • C. C. A. Labuschagne,  A. L. Pinchuck and C. J. van Alten, A vector lattice version of Rsdstrom's embedding theorem, Quaest. Math., 30 (2007), no. 3, Pages 285--308. 
  • C. C. A. Labuschagne, A. L. Pinchuck, The set of fuzzy points of a fuzzy vector lattice is not a vector lattice, Fuzzy sets & Systems, Volume 157, no. 20 , 16 October 2006, Pages 2783--2785.

 

Conference participation:

  • The Second Asian Conference on Nonlinear Analysis and Optimization (NAO-Asia 2010), Phuket, Thailand, 9 - 12 September 2010.

Talk presented: Doob's decomposition of fuzzy submartingales via ordered  near vector spaces.

       

  • IFSA/EUSFLAT 2009, Lisbon, Portugal, 20 - 24 July 2009.

                 Talk presented: Convergence theorems for generalized random variables and martingales.

Last Modified: Thu, 24 Jan 2013 15:17:31 SAST